# SDR DALA2016121409833

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT CORRODED ON LOWER SIDE UNDER LOWER SCUFF PLATE. CLEAN UP CORROSION ON AFT CARGO DOOR CUTOUT ON INTERNAL DOUBLER IAW SRM 53-00-00 FIG 103 ORIGINAL THICKNESS .071 REMAINING .023, BEYOND ALLOWABLE LIMITS. REPAIRED BLENDED AREA OF INTERNAL DOUBLER IAW ER/A 551833-14 REPETITIVE INSP DUE EVERY 8,000 CYCLES REPAIR COMPLETED AT 28,474 CYCLES.
